I had a BAD weekend.....I have yet to have steriod treatmet. After this weekend I think I may be put on steriod treatment. What are the side effects besides weight gain? Will they give me pill form or IV?(I know the side effects of the other kind of steriods..lol...PE major) To my new problem.. I got very over heated for about 4 straight hours friday night. The heat index in the press box was over 100 degrees. I Got sick and have had all my old symptoms and some new ones come on since. Woke up today with no feeling in left foot. Also have numbnes and pain all over body along with my newest one internal shaking. Already called in sick Monday and going to call my neuro first thing in the morning.
Hi Coach. There usually is either a three day or five day course. They can be IV or oral, or a combination of both. Both the IV and the oral (if given in the right strength) are equally effective. It just is a difference in the delivery method.
I'm sorry to hear you aren't doing better by now. I was hoping it would wear off through te day.
I had steroids last month - one day IV and two days oral, and had absolutely no side effects. No hypermania, no extreme hunger, no weight gain, I expected them all................
The 'roids will help to reduce the inflammation but don't actually do anyting to your MS. I hope they help.
Has your wife ever needed steroids for her MS? Just wondering, Lulu
My wife has yet to be on steriods. She has had just a singular event (in her left hand) it took 2 years and positive MRI and spinal tap results to diagnois her. My symptoms have been all over the map. The evoked potential test confirmed mine along with my progressing symptoms. I am scared that I am NOT in the rem stage. My symptoms have been here since mid June and have yet to go away and when I have a bad day they get worse than what I have had before.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.